You are here:

Birth Control/light brown periods

Advertisement


Question
dear cheryl
I am 35 years old and have been taking yasmin pills for 2 years with no problem at all until the last 4 months I have been having very light brown periods...and last month my brown period started when I was halfway through my Pill packet....and usualy it takes me 3 days after finishin the pack to get my period...yesterday i finished the pack and today i found a brown discharge...

i would appreciate your help with giving me some info as why am havin irregular light brown periods?

thx
lama

Answer
Hello Lama, Perhaps this could be breakthrough bleeding from the hormones in the birth control pills. You should go to your doctor and find out about this more. Because I can't tell you for sure but that is just an idea. You should find out because if your pill isn't being effective, you could get pregnant if you are sexually active. Please email me at CHERYL51@aol.com so we can talk more about your situation and birth control options. Thanks.

Diane Cheryl

Birth Control

All Answers


Answers by Expert:


Ask Experts

Volunteer


Diane Cheryl

Expertise

I can answer questions about the various methods of birth control. I have done much research about side effects and risks of birth control methods. I can answer questions like "What would be the best method of birth control for me?" and "What are the advantages of birth control pills or condoms?" I have almost 25 years of experience volunteering with pregnancy resource centers. Please contact me at CHERYL51@aol.com if you would like to know more information about your situation or if I am "Maxed OUT".

Experience

I have almost 25 years of experience in counseling women about birth control and family planning.

Education/Credentials
Illinois Valley Community College, Austin Community College, Travel Agent Degree and almost 25 years of counseling experience.
I have worked with Pregnancy Resource Centers for almost 25 years.

©2016 About.com. All rights reserved.